Updating Results

Live Event: "Educational Supports Available to You"

Event Details

Starts
Wed 19 May 2021, 11:00am
Ends
Wed 19 May 2021, 2:30pm
Time Zone
Australia/Sydney
Location
Online
Cost
Free

Pathways to Tertiary

Week 4: Wednesday 19 May - Educational supports available to you

Live Event

Session
Number
Time Guest Speaker Description of Session
Session 1 11am (30 mins)

Michelle Anderson
University of South Australia

Rose Shaw
Charles Sturt University

University
One ten-min pre-recorded clip providing information about supports available to students with disability in universities across Australia and how to access them. Followed by a live panel of university disability practitioners and university students living with disability. Panellists will be available for 15 mins to answer participant questions. Panellists will represent each state and territories of Australia.
       
Session 2 11.30am (30 mins)

Andrew Foy-Brown
TAFE NSW

Vinaya Rai
TAFE South Australia

Debbie Teh
South Metropolitan TAFE

TAFE
One ten-min pre-recorded clip providing information about supports available to students with disability in TAFE across Australia and how to access them. Followed by live panel of TAFE disability practitioners. Panellists will be available for 15 mins to answer participant questions. Panellists will represent each state and territories of Australia.
       
Session 3 12.00pm (30 mins)

Jenny McCaffer
Adult Learning Australia

Inga Rosenberg
Hornsby Ku-ring-Gai Community College

Tamsin Rossiter
ACE Vic

Adult Community Education
One ten-min pre-recorded clip providing information about supports available to students with disability in ACE across Australia and how to access them. Followed by live panel of ACE providers. Panellists will be available for 15 mins to answer participant questions. Panellists will represent each state and territories of Australia.

       
Session 4 12.30pm (30 mins)

Ashley Brittain
Alffie

Matthew Woodcock
VERTO

Registered Training Organisations
One ten-min pre-recorded clip providing information about supports available to students with disability in RTOs across Australia and how to access them. Followed by live panel of RTO providers. Panellists will be available for 15 mins to answer participant questions. Panellists will represent each state and territories of Australia.
       
Session 5 1.00pm (30 mins)

Peta Skujins
Australian Apprenticeship and Traineeship Information Service (AATIS)

Dheeraj Ramchandani
Job Access

Daniel Valiente Riedl
Job Access

Apprenticeships and Traineeships
Two five-min pre-recorded clips providing information about supports available to apprentices with disability across Australia and how to access them. Followed by a live panel of representatives from GTOs, AASNs, Industry Groups, JobAccess. Panellists will be available for 15 mins to answer participant questions. Panellists will represent each state and territories of Australia.
       
Session 6 1.30pm (30 mins)

Rochelle Thompson
Centrelink

Meg Aumann
National Disability Insurance Agency (NDIA)

Government (NDIA/Centrelink)
Two five-min pre-recorded clips providing information about supports available through NDIA and Centrelink to students with disability across Australia and how to access them. Followed by a live panel of representatives from NDIA and Centrelink. Panellists will be available for 15 mins to answer participant questions.
       
Session 7 2.00pm (30 mins)

Kim Paino
UAC

Michael Ciesielski
VTAC

Wayne Betts
TSIC

Admission Centres and Scholarships
One ten-min pre-recorded clip providing information to students with disability about applying for tertiary education and for scholarships. Followed by live panel of representatives from admission centres and scholarship providers. Panellists will be available for 15 mins to answer participant questions.

 

Registrations are now OPEN, so be sure to register at tinyurl.com/p2t-21 to save your place!

Download program  |  For more information, please contact Audrey Housbey AHousbey@verto.org.au